JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Kyungpook mathematical journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-6951 
eISSN :
0454-8124 
Journal DOI :
10.5666/KMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • On a Generalization of Closed Sets
  • Caldas, Miguel ; Ganster, Maximilian ; Georgiou, Dimitrios N. ; Jafari, Saeid ; Popa, Valeriu ;
  • Kyungpook mathematical journal, volume 47, issue 2, 2007, Pages 155~164
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Injective JW-algebras
  • Jamjoom, Fatmah Backer ;
  • Kyungpook mathematical journal, volume 47, issue 2, 2007, Pages 267~276
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Near λ-lattices
  • Chajda, Ivan ; Kolarik, M. ;
  • Kyungpook mathematical journal, volume 47, issue 2, 2007, Pages 283~294
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)